# SDR C77A20130820015

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Nlg Actuator
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACT ACTUATOR LWR INBD BUSHING IS MIGRATED.  REPLACED NLG RETRACT ACTUATOR FITTING BUSHINGS IAW ED-LLI-10-0008 AND EO E17X-3200-007, REV IR.
